# SDR FXGA20150602001

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N932CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK AT STATION 466 AROUND LOWER VHF ANTENNA.  A CRACK WAS FOUND IN THE VICINITY OF THE LOWER VHF ANTENNA WHILE PERFORMING A VISUAL INSPECTION REQUIRED BY AD 85-03-08R1.  STOP DRILL CRACK & ACCOMPLISH REPAIR IAW ATTACHED MSGS.  TNK-TNKK-15-0026-01C DATED MAY 27 2015 & TNK-TNK-15-0026-05B DATED MAY 29 2015.
